# SDR REXA2021111600962

- Difficulty date: November 9, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: MM67035302043
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR BEAM AT LBL 27 CORRODED IN A COUPLE LOCATIONS FROM APPROX FS 1000.00 TO FS 1031.00. - REPAIRED AFT CARGO FLOORBEAM AT LBL 27 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND INSTALLED MYLAR IAW CRJ 900 SRM 51-27-19-001-001-A01.
